Couldn't find what you looking for?

TRY OUR SEARCH!

two questions: I had an epidural injection to treat pain and nerve compromise at the l3 l4 area... I feel a little numness in the left butt and at the site. should I be concerned?...also will taking ibpropin compromize the treatment?

Loading...

If you are feeling a little numbness in your left buttocks, it is possible that they may have hit a nerve during your treatment. I don't believe it to be any source of concern but it may be a good idea to check with your doctor. It's a good idea to ask anyway since you may want to check about ibuprofen use too. I know it's not a good idea to mix medications! Let us know what your doctor says. I am curious to hear the result.
Reply

Loading...

Hi:
Epidurals are tricky. That is my worst memory about childbirth. There are nerve issues to be concerned about, so you wouldn't want your pain to go un-investigated. Be sure not to continue making the pain with meds. Ask your doctor(s) to pinpoint the source of the pain. Nerve issues can cause a life-time of problems, in different areas of your body that don't seem connected to the source of the pain. Get checked out. There could be a simple answer, but you want to make sure.....Good luck. I hope you'll be feeling better soon.
Reply

Loading...

hi, I had an Epidural steroid injection in may of 2015, and my entire butt was numb. more imortzntly my anus was numb. now 19 months later my butt is still burning and still. my anus hurts just to sit dow
Reply

Loading...

I had an epidural steroid injection and my entire butt went numb including the middle . that was 24 months ago and today my entire butt hurts including the middle. What could have happened ?
Reply

Loading...